# SDR 2010FA0000916

- Difficulty date: July 31, 2010
- Submitted: August 27, 2010
- Operation: General aviation
- Filed by: Servicio de Mantenimiento del Peru SAC, repair station SPUY238K
- Aircraft: N71CX
- Make and model: Doug DC-8-62F
- Aircraft serial: 45961
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(SPUY) LT WING OTBD FLAP UPPER SKIN DENTED (STA XF 238.00 - 304.000).
